# SDR CA160218001

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 9,626 hours
- Engine: Cont IO240B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: CH481091
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING THE GROUND RUN FOLLOWING A SCHEDULED OIL AND FILTER CHANGE INSPECTION, OIL PRESSURE FAILED TO RISE ABOVE 10 PSI, ENGINE WAS SHUT DOWN WITHIN 30 SEC. OIL PRESSURE SENDER AND GAUGE WERE SWAPPED AS THESE UNITS HAVE A HISTORY OF GOING BAD. THE OIL PRESSURE RELIEF VALVE WAS INSPECTED AND RE-SURFACED USING SPOT FACING TOOL, ALTHOUGH THE SURFACES SEEMED GOOD. A CERTIFIED PRESSURE GAUGE WAS INSTALLED TO VERIFY OIL PRESSURE SENDER AND AIRCRAFT GAUGE ACCURACY, WHICH WERE FOUND SERVICEABLE DURING A SECOND SHORT RUN WHICH AGAIN ONLY GAVE LESS THAN 10 PSI. OIL FILTER REPLACED AND AIRCRAFT GROUND RUN, OIL PRESSURE WELL INTO THE GREEN AND GROUND RUN AND LEAK CHECK COMPLETED. REMOVED OIL FILTER CUT OPEN AND FOUND DAMAGE TO VALVE OPPOSITE COIL SPRING ON END OF FILTER. COIL SPRING ALSO NOTED AS POSSIBLY DISTORTED AS SHOWN IN COMPARISON TO ANOTHER SPRING. INSIDE OF OIL FILTER CAN ALSO SHOWS IMPACT MARKS. REPLACEMENT FILTER USED AND FOUND SERVICEABLE WAS FROM SAME BATCH AND DATE CODE.
